# SDR 2001UALA02394

- Difficulty date: December 8, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 21,392 hours, 3,328 cycles
- Engine: Pwa PW4090
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO STAND WITH RIGHT ENGINE BLEED PROBLEM.  NO STATUS MESSAGE.  CONFIRMED RIGHT ENGINE PRSOV NOT OPERATING CORRECTLY.  FOUND IOM 004 MODULE IN THE RIGHT AIMS SHOWING HARD FAULT.  RESET AIMS MODULE AND SWAPPED RIGHT AIMS IOM 009 WITH RIGHT AIMS IOM 004 FOR TROUBLESHOOTING.  ALL MESSAGES CLEARED.  PERFORMED ENG RUN PER JRH.  BLEED OPS NORMAL.  RESET OF AIMS CORRECTED THE PROBLEM OF NO STATUS MESSAGE.  NO AIMS PARTS WERE REPLACED.
